MathSciNet Relay Station
MathSciNet bibliographic data
MR2879704 34N05 (34C10 39A12)
Wang, Yuanfeng; Xu, Zhiting Asymptotic properties of solutions of certain third-order dynamic equations. J. Comput. Appl. Math. 236 (2012), no. 9, 2354–2366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement